Hi doctor, I used minoxidil topical solution usp 5%w/v for beard growth as I have a patchy beard. After using it for 3 days i'm feeling dizziness. And feeling like my vision spanning around. If that is a side effect of using minoxidil, how many days it last the effect or what medication I should take to come out of it. Or will the side effect stays long. Please help me.
Dr. Jayvirsinh ChauhanHomeopath12yrs exp
93% (25596 ratings)
Ask Free Question
It may last few hours or a day. If you have not used for long time. No medicine is required if it stops.
0 person found this helpful
Was this answer helpful?
Take help from the best doctors
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Ask a free question
Get FREE multiple opinions from Doctors
Get treatment costs, find best hospitals/clinics and know other details